American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama. Irregular modified $A$-hypergeometric systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Helge Maakestad. On jets, extensions and characteristic classes II. Proc. Amer. Math. Soc. 141 (2013) 151-169.
Abstract, references, and article information   
View Article: PDF

[3] Tilahun Abebaw and Rikard Bøgvad. Decomposition factors of D-modules on hyperplane configurations in general position. Proc. Amer. Math. Soc. 140 (2012) 2699-2711.
Abstract, references, and article information   
View Article: PDF

[4] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[5] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[6] Kiran S. Kedlaya. Good formal structures for flat meromorphic connections, II: Excellent schemes. J. Amer. Math. Soc. 24 (2011) 183-229. MR 2726603.
Abstract, references, and article information
View Article: PDF

[7] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. J. Castro-Jiménez and J. M. Ucha-Enríquez. Logarithmic Comparison Theorem and some Euler homogeneous free divisors. Proc. Amer. Math. Soc. 133 (2005) 1417-1422. MR 2111967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I-Chiau Huang. Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001) 3097-3114. MR 1828600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ruth I. Michler. On the number of generators of the torsion module of differentials. Proc. Amer. Math. Soc. 129 (2001) 639-646. MR 1707527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[15] Dan Laksov and Anders Thorup. These are the differentials of order $n$ . Trans. Amer. Math. Soc. 351 (1999) 1293-1353. MR 1458328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Reinhold Hübl and Xiaotao Sun. On the cohomology of regular differential forms and dualizing sheaves . Proc. Amer. Math. Soc. 126 (1998) 1931-1940. MR 1458879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Masaki Kashiwara and Pierre Schapira. Integral transforms with exponential kernels and Laplace transform. J. Amer. Math. Soc. 10 (1997) 939-972. MR 1447834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Gassler. Conormal differential forms of an analytic germ. Proc. Amer. Math. Soc. 124 (1996) 2619-2623. MR 1346974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jerzy Weyman. Calculating discriminants by higher direct images . Trans. Amer. Math. Soc. 343 (1994) 367-389. MR 1184118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[21] Glenn Hopkins. An algebraic approach to Grothendieck's residue symbol . Trans. Amer. Math. Soc. 275 (1983) 511-537. MR 682716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Erich Platte. Pure descent for the module of Zariski differentials . Proc. Amer. Math. Soc. 82 (1981) 7-12. MR 603591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. G. Roberts. An algebraic proof of an analytic result of Shuck's. Bull. Amer. Math. Soc. 79 (1973) 754-757. MR 0327764.
Abstract, references, and article information   
View Article: PDF

[24] Carol M. Knighten. Differentials on quotients of algebraic varieties . Trans. Amer. Math. Soc. 177 (1973) 65-89. MR 0323788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1